# SDR GLBA2015033000508

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 38,090 hours, 46,347 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Part serial: WCF3301
- Condition: Worn
- Part time: 8,524 hours, 9,854 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE PRESSURIZATION OPERATIONS CHECKED GOOD DURING RUN-UP, UPON CLIMB PRESSURIZED TO APPROX DIFF OF 3.0 & FAILED TO FURTHER PRESSURIZE.  CABIN ALTITUDE HIGH ANNUNCIATOR ILLUMINATED, DEPLOYED OXYGEN MASKS, DECLARED AN EMERGENCY & RETURNED.   R & R ACM IAW MM 21-51-01.  OPS CHECKED GOOD.
